# SDR IPXA09M54960

- Difficulty date: March 2, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ. 294-F2-01 ON CENTER MLG IS SUPPECTED PPD LOCATED AT STA 1441 RBL 23.250.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS E.O. MD11-5330-32609-A
